# SDR R61A2023050800266

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- Aircraft time: 44,231 hours, 26,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17109139002
- Condition: Bent
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DENT EVAL BETWEEN FRA 1 AND FRA 2 AT STR 18R FOUND INTERCOSTAL BENT. REMOVED AND REPLACED INTERCOSTAL IAW EMB 170/175 SRM 51-43-01 AND 51-41-02. ALSO REF VP-019389-2023 N/R 3 C1  FOR WORK PERFORMED.
